# SDR 03FDEA00980

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC41252
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FLAP IB UP STOP NOSE SUPPORT RIB ISLAND FOUND CRACKED.    REMOVED AND REPLACED RT WING OUTBOARD FLAP INBOARD UP STOP NOSE SUPPORT RIB AS IAW SRM 51-31-01 VOL. II. COMPLIED WITH EA 1-5750-71834 - WINGS - TRAILING EDGE   FLAPS - OB TRAILING EDGE FLAP - SECONDARY UP STOP - REPAIR.
